loading page

Avoidable lethal torsade de pointes during pacemaker generator exchange caused by bepridil intoxication
  • +2
  • Yoichi Ajiro,
  • Toshiharu Koike,
  • Takashi Saito,
  • Fumiaki Mori,
  • Kazunori Iwade
Yoichi Ajiro
Niijuku Co-op Clinic
Author Profile
Toshiharu Koike
National Hospital Organisation Yokohama Medical Center
Author Profile
Takashi Saito
National Hospital Organization Yokohama Medical Center
Author Profile
Fumiaki Mori
National Hospital Organization Yokohama Medical Center
Author Profile
Kazunori Iwade
National Hospital Organization Yokohama Medical Center
Author Profile

Abstract

A 92-year-old small-framed man developed torsade de pointes during pacemaker-generator exchange. His family physician prescribed bepridil 200 mg/day. High bepridil concentration of 1409 ng/mL was revealed. Electrophysiologists at pacemaker clinic should pay attention to arrhythmia management including bepridil concentration when the family physician prescribes bepridil to a pacemaker patient.